Communications in Mathematical Physics

$2$-particle asymptotic completeness and bound states in weakly coupled quantum field theories

J. Bros and D. Iagolnitzer

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 119, Number 2 (1988), 331-351.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104162404

Mathematical Reviews number (MathSciNet)
MR0968701

Subjects
Primary: 81E08

Citation

Bros, J.; Iagolnitzer, D. $2$-particle asymptotic completeness and bound states in weakly coupled quantum field theories. Comm. Math. Phys. 119 (1988), no. 2, 331--351. https://projecteuclid.org/euclid.cmp/1104162404


Export citation